fast mood changes, uncontrolled crying fits.
The symptoms you are describing can be side effects of azithromycin... BUT could it be that the symptoms are because your child is sick due to the infection. If you think it's definitely out of control then please see the doctor again.
Unless the child's belly is bothered by the drug, it is more likely the illness being treated that is causing the symptoms. Azithromycin usually causes diarrhea/loose stools (7%), nausea (5%), abdominal pain (5%), vomiting (2%), dyspepsia (indigestion) (1%) and vaginitis (1%), not the symptoms you describe.
- Azithromycin Information for Consumers
- Azithromycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Azithromycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Dec 2012 • 3 answers
Updated 2 Jun 2013 • 2 answers
Updated 30 Aug 2014 • 1 answer
Updated 30 Jul 2015 • 2 answers
Updated 10 Oct 2017 • 1 answerFAQ by Drugs.com